# SDR UPS06247455

- Difficulty date: July 6, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- Aircraft time: 53,246 hours, 37,511 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING UPPER SURFACE PANEL FWD OF NR 5 AND 6 SPOILERS DELAM AT PREVIOUS REPAIR.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 51-40-20.  PANEL REPLACED IAW SRM 51-30-02.
